# SDR SB05063

- Difficulty date: May 21, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED MULTIPLE EMERGENCY LIGHTS IN THE FORWARD CABIN AND GALLEY AREA INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND THE FUSE IN THE FORWARD RIGHT EMERGENCY LIGHT BATTERY CHARGER.  ALL EMERGENCY LIGHTS CHECK GOOD.
